# SDR SIMA200935502

- Difficulty date: December 17, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 24,674 hours, 24,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 12006786001
- Condition: Corroded
- Location: Bs 3770-4154
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE HEAVY CHECK FOUND THE RIGHT SIDE WEB CORRODED UNDER THE AILERON TORQUE TUBE BETWEEN FRAME 12 AND FRAME 13 AT STRINGER 21 RIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED NEW WEB BETWEEN FRAME 12 AND 13, IAW SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
